# SDR DXTA2025041703123

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N836QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000081
- Aircraft time: 2,664 hours, 1,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: PLEASE EVALUATE MAIN CABIN DOOR. OPENING HAS BECOME DIFFICULT. LAST TIME CLOSING THE DOOR TOOK MULTIPLE ATTEMPTS AND RESETS USING THE CHECKLIST TO CLEAR CAS AND LIGHT ON DOOR. CORRECTIVE ACTION: CLEANED ALL BAYONETS AND RECEPTACLES FOUND BUILD UP OF DEBRIS. OPS CHECKS GOOD ALL WORK IN REF TO CE700 AMM 52-10-00
